# SDR FDEA201511093534

- Difficulty date: November 9, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 53,924 hours, 23,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN FLIGHT COMPARTMENT INOPERATIVE.  RELEASED FOR SERVICE IAW MEL 33-51-01-01 CATEGORY D, EXPIRATION 08 MAR 16.  INTERIOR EMER LIGHTS INOPERATIVE.  RELAMPED EMERGENCY LIGHT IAW AMM 33-51-09-3.  TEST OK.
